Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Reddish rashes on the legs and feet. Occasional itching. Any blood disorder?

I have a lot of concern I have red rash on the insides of both legs above the ankles I have also bluish skin around the feet and i know I have to have blood pooling I probably need to see someone The rash I have had for years Now I have afunny spot that looks like a spot or bite and it almost looks like it drew a small red line about and inch or so and ichy sometimes My skin never really gets rid of any redness when i injure it Help
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank you for posting your question here, I will try to answer it to the best of my ability.

It seems that you suffer from some kind of blood clotting disorder, as such your doesnt clot on time which means you bleed longer. Now the question is to find out which particular disorder you have.
I recommend you see a hematologist as soon as possible, he will take a sample of your blood, run some tests and identify the exact disorder.
Once the diagnosis has been established, treatment can start accordingly.

I hope this answered your question.
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor